Welcome to the ehealthforum and I am really glad to help you out.
These symptoms can be due to urethritis or infection of the urinary tract. Abstain from intercourse for a few days,take plenty of fluids and take some OTC analgesics like ibuprofen or diclofenac.
Also take pyridium for 2-3 days(it stains the urine orange) and sit in warm non soapy water.Also consult a doctor for antibiotics prescription if the symptoms persist.In future also,urinate immediately after intercourse to flush out the bacteria and ask your partner to indulge in plenty of foreplay or use lubricant jellies.
It is very difficult to precisely confirm a diagnosis without examination and investigations, and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Urinary and Bladder Disorders , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.